| Model Number |
M0061903220 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Pain (1994); Vomiting (2144); Discomfort (2330); Urinary Incontinence (4572)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 07/01/2024, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 07/31/2024.Block h6: imdrf device code a010402 captures the reported event of stent migration.Imdrf impact code f08 captures the reported event of hospitalization.Imdrf impact code f1905 captures the reported event of device revision.
Event or Problem Description
It was reported that the previously implanted tria ureteral stent had migrated out of the urethra and the patient had experienced discomfort, flank pain, urinary incontinence, and vomiting.The migrated stent had to be removed and repositioned by the physician.No further patient complications were reported.
Event or Problem Description
It was reported that the previously implanted tria ureteral stent had migrated out of the urethra and the patient had experienced discomfort, flank pain, urinary incontinence, and vomiting.It was reported that post-procedure, the migrated stent had to be removed and repositioned by the physician.The stent was supposed to be placed in the patient for approximately 5 to seven days.No further patient complications were reported.
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 07/01/2024, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 07/31/2024.Block h6: imdrf device code a010402 captures the reported event of stent migration.Imdrf impact code f08 captures the reported event of hospitalization.Imdrf impact code f1905 captures the reported event of device revision.Block h11: updated field block b5: describe event or problem.Correction to field block e1: initial reporter facility name.